MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY; CORONARY DRUG-ELUTING STENT
Model Number 10618
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient identifier: (b)(6).
 
Event or Problem Description
(b)(6) registry.It was reported that stent incomplete apposition occurred.In (b)(6) 2020, the subject presented with coronary artery disease.Angiography was performed which revealed chronic total occlusion of mid coronary artery with left to right collaterals and 80% focal stenosis in proximal left anterior descending artery (lad).In addition, echocardiogram revealed severely reduced left ventricular stroke volume with severely low flow gradient aortic stenosis.Target lesion 1 was located in proximal lad with 80% lesion and was 14 mm long with a distal vessel diameter of 4.5 mm.In (b)(6) 2020, the 80% stenosed, 4.5mm x 14mm target lesion in the proximal lad was treated with pre-dilation using a 3.0 x 12 nc balloon, followed by placement of a 4.5 x 16 synergy drug eluting stent.The stent was post dilated with a 4.5 x 8 mm nc balloon.Intravenous ultrasound (ivus) revealed mild malposition in the distal portion of the stent and the stent was post dilated again with a 5.0 x 8mm nc balloon throughout the stent with residual stenosis noted to be 0%.Completion angiography showed an excellent result without apparent complication.Five days later, subject was discharged on dual antiplatelet therapy.
 
Event or Problem Description
Evolve_lv_xlv registry: it was reported that stent incomplete apposition occurred.In (b)(6) 2020, the subject presented with coronary artery disease.Angiography was performed which revealed chronic total occlusion of mid coronary artery with left to right collaterals and 80% focal stenosis in proximal left anterior descending artery (lad).In addition, echocardiogram revealed severely reduced left ventricular stroke volume with severely low flow gradient aortic stenosis.Target lesion 1 was located in proximal lad with 80% lesion and was 14 mm long with a distal vessel diameter of 4.5 mm.In (b)(6) 2020, the 80% stenosed, 4.5mm x 14mm target lesion in the proximal lad was treated with pre-dilation using a 3.0 x 12 nc balloon, followed by placement of a 4.5 x 16 synergy drug eluting stent.The stent was post dilated with a 4.5 x 8 mm nc balloon.Intravenous ultrasound (ivus) revealed mild malapposition in the distal portion of the stent and the stent was post dilated again with a 5.0 x 8mm nc balloon throughout the stent with residual stenosis noted to be 0%.Completion angiography showed an excellent result without apparent complication.Five days later, subject was discharged on dual antiplatelet therapy.
 
Additional Manufacturer Narrative
A1 patient identifier: (b)(6).H1type of reportable event and h6 patient codes: corrected.

Brand Name
SYNERGY
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11845722
Report Number2134265-2021-06424
Device Sequence Number11656623
Product Code NIQ
UDI-Device Identifier08714729973355
UDI-Public08714729973355
Combination Product (Y/N)Y
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P150003/S039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/13/2021
Device Model Number10618
Device Catalogue Number10618
Device Lot Number0024655945
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/05/2021
Supplement Date Received by Manufacturer05/05/2021
Initial Report FDA Received Date05/18/2021
Supplement Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR